# SDR AUS20010656

- Difficulty date: June 20, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3418 · Stall Warning System
- Part: Detector
- Part number: 18617RX
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LIFT DETECTOR FAULTY. DETECTOR MICROSWITCH OPERATES IN OPPOSITE SENSE. SWITCH SPRING LOADED UP. PERSONNEL/MAINTENANCE ERROR.MANUFACTURING ERROR.
